# SDR 07N106HN01

- Difficulty date: April 22, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N106HN
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: R, A

## Discrepancy

APPROXIMATELY 22 MINUTES INTO FLT, PILOT EXPERIENCED INDICATIONS OF ENGINE FAILURE, LOW ROTOR RPM AUDIO CAME ON FOLLOWED AT THE SAME TIME WITH AIRCRAFT YAW. PILOT ENTERED AUTOROTATIONAL DESCENT AND LOOKED FOR LANDING AREA UNDER THE NVGS WHILE MAKING A MAYDAY CALL TO APPROACH CONTROL. FLT MEDIC ALSO MADE MAYDAY CALL TO MEDCOM.   AFTER SETTING UP FOR LANDING PILOT HAD TIME TO LOOK AT ENGINE INDICATIONS BRIEFLY AND DETERMINED THAT PARTIAL POWER CONDITION WAS NOW INDICATED. DUE TO LOW ALTITUDE, 250 FT AGL, PILOT FELT THAT THERE WAS LITTLE TIME TO REGAIN ENGINE CONTROL WITH FUEL CONTROL LEVER. AUTO WAS COMPLETED WITH SKID AND CROSSTUBE DAMAGE. NO INJURIES TO CREW OR PATIENT.   AIRCRAFT IS BEING REMOVED FROM FIELD AN
